MAUDE Adverse Event Report: Medline Industries, LP CURAD; PAD,NON-STICK,CURAD,W/ADH,2X3,ST,20/BX

Medline Industries, LP CURAD; PAD,NON-STICK,CURAD,W/ADH,2X3,ST,20/BX
Model Number CUR47147RBZ
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Malfunction

Brand Name
CURAD
Common Device Name
PAD,NON-STICK,CURAD,W/ADH,2X3,ST,20/BX
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50700038
Report Number1417592-2026-35559
Device Sequence Number13160742
Product Code NAB
UDI-Device Identifier00080196300023
UDI-Public00080196300023
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCUR47147RBZ
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/01/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2024
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown